# SDR UALA2010122204683

- Difficulty date: December 21, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 37,517 hours, 4,575 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 79
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED ISOLATION VALVE RT (MSG 36-10410). VALVE OUT OF TOLERANCE. REPLACED RT ISOLATION VALVE. OPS ARE GOOD.
